# SDR A6WA201040528

- Difficulty date: July 11, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 24,783 hours, 23,769 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Misaligned
- Location: Rt Elevator Act
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR INDICATES HALF SCALE PITCH DOWN.  INSTALLED NEW LOCK FASTENER IN LOWER POSITION ON AFT ACTUATOR FITTING ASSY, ON ELEVATOR RT SIDE IAW DWG NR 601R-24-05-6.
